# SDR AALA201505019001

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 16,822 hours, 11,905 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Part number: 14330230
- Condition: Stuck
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

EN-ROUTE, AFTER TAKEOFF ABOVE 10,000FT, FLIGHT ATTENDANT ADVISED THAT A HEAVY AMMONIA LIKE ODOR IN AFT LAVATORY.  AMBER LAVATORY FAULT LIGHT DISPLAYED ON FLIGHT ATTENDANT PANEL AFT.  THE FLIGHT CONTINUED & LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE AFT LAVATORY FLUSH VALVE ASSEMBLY.
